# SDR UALA2009012900314

- Difficulty date: January 28, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N517UA
- Make and model: Boeing 757222
- Aircraft serial: 24861
- Aircraft time: 62,648 hours, 20,758 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Part number: 60B00179100
- Condition: Corroded
- Location: Door 4l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L ISOLATED HANDLE BINDING TO UPPER TORQUE TUBE.  FOUND FWD BEARING CORRODED AND COMING APART.  RESET BEARING AND HANDLE WORKS GOOD.  REPLACED BOTH BEARINGS ON TORQUE TUBE FOR EMERGENCY ASSIST TRIGGER PIN.  CHECKED OPERATION PER MM 52-11-20.  OPERATION NORMAL.
